Groupoïdes de Lie et leurs algébroïdes
Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 987, 32 p.
@incollection{AST_2009__326__165_0,
     author = {Cartier, Pierre},
     title = {Groupo{\"\i}des de {Lie} et leurs alg\'ebro{\"\i}des},
     booktitle = {S\'eminaire Bourbaki Volume 2007/2008 Expos\'es 982-996},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:987},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {326},
     year = {2009},
     zbl = {1211.53095},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2009__326__165_0/}
}
TY  - CHAP
AU  - Cartier, Pierre
TI  - Groupoïdes de Lie et leurs algébroïdes
BT  - Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
AU  - Collectif
T3  - Astérisque
N1  - talk:987
PY  - 2009
DA  - 2009///
IS  - 326
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__326__165_0/
UR  - https://zbmath.org/?q=an%3A1211.53095
LA  - fr
ID  - AST_2009__326__165_0
ER  - 
Cartier, Pierre. Groupoïdes de Lie et leurs algébroïdes, dans Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 987, 32 p. http://www.numdam.org/item/AST_2009__326__165_0/

[1] M. F. Atiyah - Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), p. 181-207. | Article | Zbl 0078.16002

[2] O. Babelon, P. Cartier & Y. Kosmann-Schwarzbach (éds.) - Proceedings of Lectures on integrable systems (Sophia-Antipolis, 1991), World Scientific Publishing Co. Inc., 1994. | Zbl 0997.00042

[3] W. Brandt - Über eine Verallgemeinerung des Gruppenbegriffes, Math. Ann. 97 (1926), p. 360-366. | EuDML 159172 | JFM 52.0110.09

[4] P. Cartier - Some fundamental techniques in the theory of integrable systems, in Lectures on integrable systems (Sophia-Antipolis, 1991), World Scientific Publishing Co. Inc., 1994, p. 1-41. | Zbl 0997.00042

[5] A. Connes - A survey of foliations and operator algebras, in Operator algebras and applications, Part I (Kingston, Ont., 1980), Proc. Sympos. Pure Math., vol. 38, Amer. Math. Soc., 1982, p. 521-628. | Article | Zbl 0531.57023

[6] T. J. Courant - Dirac manifolds, Trans. Amer. Math. Soc. 319 (1990), p. 631-661. | Article | Zbl 0850.70212

[7] M. Crainic & R. L. Fernandes - Integrability of Lie brackets, Ann. of Math. 157 (2003), p. 575-620. | Article | Zbl 1037.22003

[8] M. Crainic & R. L. Fernandes - Integrability of Poisson brackets, J. Differential Geom. 66 (2004), p. 71-137. | Article | Zbl 1066.53131

[9] P. Dazord & A. Weinstein (éds.) - Symplectic geometry, groupoids, and integrable systems, Mathematical Sciences Research Institute Publications, vol. 20, Springer, 1991. | Article | Zbl 0722.00026

[10] P. Dazord - Obstruction à un troisième théorème de Lie non linéaire pour certaines variétés de Poisson, C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), p. 273-278. | Zbl 0658.53027

[11] M. Demazure & A. Grothendieck (éds.) - Schémas en groupe. I : Propriétés générales des schémas en groupe. Séminaire de géométrie algébrique du Bois Marie 1962/64 (SGA3), Lecture Notes in Math., vol. 151, Springer, 1970. | Zbl 0207.51401

[12] A. Douady & M. Lazard - Espaces fibrés en algèbres de Lie et en groupes, Invent. Math. 1 (1966), p. 133-151. | Article | EuDML 141831 | Zbl 0144.01804

[13] J.-P. Dufour & N. T. Zung - Poisson structures and their normal forms, Progress in Math., vol. 242, Birkhäuser, 2005. | Zbl 1082.53078

[14] M. Gerstenhaber - The cohomology structure of an associative ring, Ann. of Math. 78 (1963), p. 267-288. | Article | Zbl 0131.27302

[15] S. Gutt, J. Rawnsley & D. Sternheimer (éds.) - Poisson geometry, deformation quantisation and group representations, London Mathematical Society Lecture Note Series, vol. 323, Cambridge Univ. Press, 2005. | Zbl 1065.53001

[16] A. Haefliger - Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comment. Math. Helv.32 (1958), p. 248-329. | Article | EuDML 139157 | Zbl 0085.17303

[17] M. Hilsum & G. Skandalis - Morphismes K-orientés d'espaces de feuilles et fonctorialité en théorie de Kasparov (d'après une conjecture d'A. Connes), Ann. Sci. École Norm. Sup. 20 (1987), p. 325-390. | Article | EuDML 82206 | Numdam | Zbl 0656.57015

[18] J.-L. Koszul - Crochet de Schouten-Nijenhuis et cohomologie, Astérisque numéro hors-série (1985), p. 257-271, | Numdam | Zbl 0615.58029

J.-L. Koszul - Crochet de Schouten-Nijenhuis et cohomologie, The mathematical heritage of Élie Cartan (Lyon, 1984). | Numdam | Zbl 0615.58029

[19] P. Libermann & C. Marle - Symplectic geometry and analytical mechanics, D. Reidel, 1987. | Article | Zbl 0643.53002

[20] A. Lichnerowicz - Les variétés de Poisson et leurs algèbres de Lie associées, J. Differential Geom. 12 (1977), p. 253-300. | Article | Zbl 0405.53024

[21] Z.-J. Liu, A. Weinstein & P. Xu - Dirac structures and Poisson homogeneous spaces, Comm. Math. Phys. 192 (1998), p. 121-144. | Article | Zbl 0921.58074

[22] J.-L. Loday - Une version non commutative des algèbres de Lie : les algèbres de Leibniz, Enseign. Math. 39 (1993), p. 269-293. | Zbl 0806.55009

[23] K. C. H. Mackenzie - Lie groupoids and Lie algebroids in differential geometry, London Math. Soc. Lecture Note Ser., vol. 124, Cambridge Univ. Press., 1987. | Zbl 0683.53029

[24] K. C. H. Mackenzie - General theory of Lie groupoids and Lie algebroids, London Math. Soc. Lecture Note Ser., vol. 213, Cambridge Univ. Press, 2005. | Zbl 1078.58011

[25] B. Malgrange - Le groupoïde de Galois d'un feuilletage, in Essays on geometry and related topics, Vol. 1, 2, Monogr. Enseign. Math., vol. 38, Enseignement Math., 2001, p. 465-501. | Zbl 1033.32020

[26] I. Moerdijk & J. Mrčun - Introduction to foliations and Lie groupoids, Cambridge Studies in Advanced Math., vol. 91, Cambridge Univ. Press., 2003. | Zbl 1029.58012

[27] I. Moerdijk & J. Mrčun - Lie groupoids, sheaves and cohomology, in Poisson geometry, deformation quantisation and group representations, London Math. Soc. Lecture Note Ser., vol. 323, Cambridge Univ. Press, 2005, p. 145-272. | Zbl 1082.58018

[28] J. Pradines - Théorie de Lie pour les groupoïdes différentiables. Relations entre propriétés locales et globales, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), p. A907-A910. | Zbl 0147.41102

[29] J. Pradines - Troisième théorème de Lie sur les groupoïdes différentiables, C. R. Acad. Sci. Paris Sér. A-B 267 (1968), p. A21-A23. | Zbl 0172.03502

[30] G. S. Rinehart - Differential forms on general commutative algebras, Trans. Amer. Math. Soc. 108 (1963), p. 195-222. | Article | Zbl 0113.26204

[31] D. Roytenberg - Courant algebroids, derived brackets and even symplectic manifolds, Thèse, UC Berkeley, 1999, arXiv:math.DG/9910078.

[32] A. Cannas Da Silva & A. Weinstein - Geometric models for noncommutative algebras, Berkeley Math. Lect. Notes, vol. 10, Amer. Math. Soc., 1999. | Zbl 1135.58300

[33] H. J. Sussmann - Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180 (1973), p. 171-188. | Article | Zbl 0274.58002

[34] H. Umemura - Differential Galois theory of infinite dimension, Nagoya Math. J. 144 (1996), p. 59-135. | Article | Zbl 0878.12002

[35] H. Umemura - Invitation to Galois theory, in Differential equations and quantum groups, IRMA Lect. Notes Math. Theor. Phys., vol. 9, Eur. Math. Soc., Zürich, 2007, p. 269-289. | Zbl 1356.12006

[36] I. Vaisman - Lectures on the geometry of Poisson manifolds, Progress in Math., vol. 118, Birkhäuser, 1994. | Zbl 0810.53019

[37] A. Weinstein - The local structure of Poisson manifolds, J. Differential Geom. 18 (1983), p. 523-557. | Article | Zbl 0524.58011

[38] A. Weinstein - Symplectic groupoids and Poisson manifolds, Bull. Amer. Math. Soc. (N.S.) 16 (1987), p. 101-104. | Article | Zbl 0618.58020

[39] A. Weinstein - Groupoids : unifying internal and external symmetry. A tour through some examples, Notices Amer. Math. Soc. 43 (1996), p. 744-752. | MR 1394388 | Zbl 1044.20507

[40] C. C. Zhu - Lie II theorem for Lie algebroids, via stacky Lie groupoids, prépublication arXiv:math.DG/0701024. | MR 2906044 | Zbl 1257.58013